have a 4 month old bulldog. developed a hacking wet cough and dry heaves. he has thrown up several times. took him to the vet and was perscribed bioclav.125 mg twice a day. he still has a good appitite, and is normal during the day. but in the evening after his second dose of meds, he seem to be very tired and the coughing seems to worsen and cant seem to hold down his food. its been three doses thst he has been given. is bioclav the right med for this. i read about the med and it all refers to skin problems......please help
Boiclav is an antibiotic referred to as Clavamox in the states and is generally used for gram positive canine and feline skin infections. A wet cough may be a sign of a heart problem. Perhaps getting a 2nd opinion would be helpful
Dr Carol Osborne, DVM
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.